3 doctors weighed in:

Can children's Benadryl (diphenhydramine) cause an eye twitching tic?

3 doctors weighed in
Dr. Scott Diede
Pediatrics - Hematology & Oncology
2 doctors agree

In brief: It is possible

If the eye twitching happens soon after giving the medicine (and does not occur at other times), and the child is not taking other meds, it is probably the cause.
I would avoid it in the future if possible.

In brief: It is possible

If the eye twitching happens soon after giving the medicine (and does not occur at other times), and the child is not taking other meds, it is probably the cause.
I would avoid it in the future if possible.
Dr. Scott Diede
Dr. Scott Diede
Thank
Dr. William Singer
Pediatrics - Neurology

In brief: Yes

Benedryl can cause children to exhibit a tic.
If you repeat the administration and the tic recurs, speak to your doctor about an alternative.

In brief: Yes

Benedryl can cause children to exhibit a tic.
If you repeat the administration and the tic recurs, speak to your doctor about an alternative.
Dr. William Singer
Dr. William Singer
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
14 years in practice
873K people helped
Continue
111,000 doctors available
Read more answers from doctors